# SDR CVGA20210208001

- Difficulty date: January 28, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N413SK
- Make and model: Cessna 560XL
- Aircraft serial: 5605793
- Aircraft time: 6,190 hours, 3,391 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Fire And Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT & RIGHT FIRE LIGHTS AND BAGGAGE SMOKE LIGHT ILLUMINATED ON FINAL. NO OTHER INDICATIONS OF FIRE OR SMOKE. LANDED. SHUTDOWN. FIRE DEPT INSPECTED W/ THERMAL CAMERA. DID NOT FIND ANY ABNORMAL HEAT SPOTS.
